# SDR USAA2013101800008

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 48,010 hours, 19,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE  FLASHLIGHT IN AFT FORWARD FACING JUMPSEAT NOT FLASHING.  MAINTENANCE R & R THE AFT RT F/A FLASHLIGHT.  OPS CHECKED GOOD ON GROUND AT THIS TIME.
